# SDR AALA20010139

- Difficulty date: January 25, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 12D INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT WIRE AT SEAT 12D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
